# SDR SWAA2025080697666

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 7,805 hours, 3,909 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Out Of Position
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER LT STABALIZER BLADE SEAL PANEL OUT OF CHANNEL.  REMOVED AND REINSTALLED LOWER LT STABALIZER BLADE SEAL PANEL IAW SRM 15-40-02.
